VanceAstro

Veteran Member
  • Content count

    135
  • Joined

  • Last visited


Community Reputation

9 Neutral

About VanceAstro

Veteran Member

Profile Information

  • Gender Male

Achievements

Bronze Poster
Posted at least 100 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products

Recent Profile Visitors

4,558 profile views
  1. I doubt it. I finished my Isotretinoin course 8 years ago and I remain in a miserable condition ever since I've swallowed the first 20 mg pill (and during most of the course I only took 10mg/daily - which is considered a very low dose). Isotretinoin can permanently damage the gastrointestinal tract of susceptible people (and you will never know if you are susceptible or not, you will find out only after you swallow the first pill - it's a pure lottery). I, for example, ended up with Crohn's disease, or at least my interpretation of the symptoms (chronic yellow loose stools, severe fat & fructose malabsorbtion, lactose malabsorbtion, very loud stomach gurgling), indicate Crohn's disease. I don't understand why dermatologists continue to prescribe Isotretinoin to acne sufferers, especially now that we know that acne can be controlled with dairy-free, low glycemic diet and a proper supplementation (egcg, curcumin, zinc, vitamin d3 etc.).